Go Back   Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Anabolics

post recovery problem!!!!!

Anabolics discussion on post recovery problem!!!!!, within the Bodybuilding Forum; I am current athlete, and only go on cylcles during the summer....I cant do anything during the year do to ...


Reply
 
LinkBack Thread Tools Display Modes
Old 03-12-2008, 08:59 PM   #1
johnytufnuts
Rank: New Member
Experience: 5-7 Years
 
Join Date: May 2007
Location: midwest
Posts: 35
Country:

Gender:
Default post recovery problem!!!!!

I am current athlete, and only go on cylcles during the summer....I cant do anything during the year do to drug testing policies.....last summer I took testerone prop 100 mg.....1 cc every other day from may to mid august.....at the end i cycled in anavar for 40 days i took 50mg a day......throughout this cyle i took exemestane.....25 mg every other day.......after the cyle i took clomid for the post cyle recovery....I dont remember the exact dosage off the top of my head....but I noticed in december my nipples started hurting really bad!!!!....so i new it was gyno right away.....so i went to my doctor and he gave tamoxifen....I took that for a while and that didnt really do shit to be honest.....so then I waited a month or two to see if it would go away on its own....it didnt....so i ordered femara 2.5 mg.....I took 2.5 mg everday for 30 days.....my right nipple has totally went down and stoped hurting, my left nipple has gone down about 85% and has stoped hurting......wut do i do?....do i order more femara, ....will arimidex help?......I wanted to start another cyle ......I currently have testerone prop 100mg, and fina 100 mg in possesion.....if i start to juice again will it just flare right back up?....please help
johnytufnuts is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 03-14-2008, 07:35 AM   #2
johnytufnuts
Rank: New Member
Experience: 5-7 Years
 
Join Date: May 2007
Location: midwest
Posts: 35
Country:

Gender:
Default

Would someone with some experience please help me with this, because I would like some advice with this problem.
johnytufnuts is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 03-14-2008, 03:00 PM   #3
J-Rock
Rank: Member
Experience: 3-5 Years
 
J-Rock's Avatar
 
Join Date: Aug 2007
Location: Illinois
Posts: 359
Country:

Gender:
Default

I would take care of the problem at hand before even thinking about doing another cycle. To be honest something like that would scare the shit out of me to quitting. I would see your doctor again, especially if your still experiencing problems after 3 months. You really should write down what doses you are using.

J-Rock's Sig:NEW JOURNAL:
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


"Success in anything seems to be connected with action. Successful people keep moving. They make mistakes but don't quit. They hang on after others have let go".

"For me life is continuously being hungry. The meaning of life is not simply to exist, to survive, but to move ahead, to go up, to achieve, to conquer." - Arnold Schwarzenegger
J-Rock is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Reply

  Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Anabolics


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



All times are GMT -8. The time now is 08:31 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.